# SDR SWAA2020083104683

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Worn
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING PLATES AT AFT GALLEY AREA (4 EA) / REPLACED GIRT BAR FITTING PLATES AT AFT GALLEY AREA (4EA) IAW B737-700 AMM 2566-02-900-801
